# SDR SCNA20180127013

- Difficulty date: January 27, 2018
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 57,690 hours, 22,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND 3' GOUGE IN FUSELAGE SKIN BELOW AFT CARGO DOOR CUTOUT. BLENDED DAMAGE. ACCOMPLISHED HFEC NO CRACKS FOUND. AND U.T. THICKNESS .086 REMAINING. FROM ORIGINAL .090. TREATED AND PRIMED. TOP COAT
COMPLETED.
